mascot
ghost neko

Convention Photoshoots

We encourage attendees to submit their photoshoots and cosplay meet-ups using the form at the end of this web page.

Photoshoots are listed for attendee convenience, and are not part of official programming or run by Kumoricon. The schedule below will also be included in the Guidebook app. Due to the many changes that occur after print time, the photoshoot schedule is not included in our print materials.

This schedule is updated as we review submissions of new events and submissions of changes.

Renovation update: Due to ongoing renovation at the convention center, we have recently learned that some photoshoot/meetup locations are no longer available. We apologize for the inconvenience and late notice. Photoshoots/meetups scheduled in these locations have been marked with "Location unavailable due to renovation", and the organizers will need to update their photoshoots/meetups. We have added several new locations to the menu to choose from.

Thursday

Time Event Subject Location Duration Notes

Friday

Time Event Subject Location Duration Notes
11:00 am Photoshoot: Houseki no Kuni Outside OCC – Plaza (park space across the street) 45 min
12:00 pm Photoshoot: Mystic Messenger OCC – Pre-Function C (under boat) 60 min
1:00 pm Meetup: Assassin's Creed OCC – Martin Luther King, Jr. Lobby 30 min This will be a meetup, with a group picture.
2:00 pm Photoshoot: My Hero Academia OCC – Martin Luther King, Jr. Lobby 90 min
2:00 pm Photoshoot: Studio TRIGGER Outside OCC – Plaza (park space across the street) 45 min
2:00 pm Photoshoot: Miraculous Ladybug OCC – Martin Luther King, Jr. Lobby 30 min
2:30 pm Photoshoot: Homestuck Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 90 min
3:00 pm Photoshoot: Avatar: The Last Airbender Outside OCC – Plaza (park space across the street) 60 min All Avatar cosplayers and fans welcome!
3:00 pm Meetup: Black Butler Outside OCC – Plaza (park space across the street) 45 min
3:00 pm Link Photoshoot: Love Live! OCC – Ginkoberry Concourse, Under Ginkoberry Gwa Sculpture 45 min
3:00 pm Photoshoot: Voltron Outside OCC – Plaza (park space across the street) 45 min
4:00 pm Link Photoshoot: Hetalia OCC – Pre-Function C (under boat) 90 min
4:00 pm Photoshoot: Pokémon OCC – Martin Luther King, Jr. Lobby 60 min
4:30 pm Photoshoot: Jojo's Bizarre Adventure Outside OCC – Plaza (park space across the street) 45 min
5:00 pm Link Photoshoot: Persona/Shin Megami Tensei Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 60 min Come and find your true self, take some cute pics, and play the King's Game with some rad Persona and SMT fans!
5:30 pm Link Photoshoot: Sailor Moon Outside OCC – Plaza (park space across the street) 60 min Moon Prism Power Make Up! Come join Moonies for a magical photoshoot full of Moon power!
6:30 pm Photoshoot: Vocaloid OCC – Pre-Function C (under boat) 30 min UTAU, Vocaloid, fanloids are welcome!
7:00 pm Link Meetup: South Park OCC – Ginkoberry Concourse, Smart Energy Cow 90 min All South Park cosplayers and fans are welcome! We will be starting with photos then transitioning to games and stuff.
7:45 pm Photoshoot: Attack on Titan OCC – Pre-Function C (under boat) 30 min
8:30 pm Link Meetup: My Hero Academia – Pajama party and photoshoot OCC – Ginkoberry Concourse, Under Ginkoberry Gwa Sculpture 90 min Dress up in your favorite My Hero Academia people, and suit up in some PJs for a hangout with some Cards Against Humanity, and any chill games we can all agree on! 🙂
(Please check Facebook event for official times! c:)
10:00 pm Meetup: Super Crown Late Night Meetup OCC – Ginkoberry Concourse, Smart Energy Cow 30 min For those who can't make the daytime Super Crown Meetup, there is now a late night option! Still open for all ages, and anyone wearing a crown!

Saturday

Time Event Subject Location Duration Notes
10:00 am Link Photoshoot: Danganronpa OCC – Pre-Function C (under boat) 60 min Meet under the pendulum, then we will find a place depending on weather.
10:45 am Photoshoot: Haikyuu!! Outside OCC – Plaza (park space across the street) 45 min We have a cameraman, but feel free to bring those phone cameras and an extra buddy to help take pictures! Let us know at any time during the shoot if you want specific shots taken!
11:00 am Link Photoshoot: Yuri!!! on ICE Outside OCC – Holladay Park (across the street from the DoubleTree) 60 min
11:00 am Link Photoshoot: Voltron Outside OCC – Plaza (park space across the street) 60 min
11:30 am Link Photoshoot: Nintendo OCC – Martin Luther King, Jr. Lobby 45 min
12:00 pm Photoshoot: Naruto (Location unavailable due to renovation) Outside OCC – Martin Luther King, Jr. statue 60 min
12:00 pm Photoshoot: Avatar: The Last Airbender Outside OCC – Plaza (park space across the street) 60 min All Avatar cosplayers and fans welcome!
12:00 pm Photoshoot: Hetalia OCC – Pre-Function C (under boat) 90 min
12:00 pm Photoshoot: Miraculous Ladybug To be determined 75 min
12:00 pm Meetup: Love Live! dance performance Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 30 min Come enjoy a Love Live dance and cosplay performance put on by our dance group, Vivacious Beat!
12:30 pm Photoshoot: Attack on Titan (Location unavailable due to renovation) Outside OCC – Bell statue outside Ballroom Lobby 30 min
12:30 pm Photoshoot: One Piece meetup OCC – Martin Luther King, Jr. Lobby 45 min
1:00 pm Photoshoot: RWBY Outside OCC – Plaza (park space across the street) 60 min
1:00 pm Photoshoot: Heathers (Location unavailable due to renovation) Outside OCC – Bell statue outside Ballroom Lobby 60 min
1:00 pm Link Photoshoot: One-Punch Man OCC – Pre-Function C (under boat) 60 min Yo One-Punch fans! Come on down and show your love for the show by getting pics with fellow fans. And a push-ups contest! Prizes for the best of both the men's and women's divisions. How many can you do? One? Ten? ONE-HUNDRED PUSH-UPS???? Join us for "Sit-ups" and "Squats" contests too! Get in shape for Kumoricon and show your stuff, both your cosplay, and exercise skills!
1:00 pm Link Meetup: Aces/Aros awareness week party Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 45 min Come celebrate Asexual/Aromantic awareness week at Kumoricon! A fun party meetup for asexuals, aromantics, the in-between, and the supporters to meet and share fun stories of being on the spectrum. (If you can't find us, just look for the big Ace flag at the right end of the convention center.)
1:30 pm Photoshoot: The Legend of Zelda To be determined 60 min
1:30 pm Link Photoshoot: Fairy Tail Outside OCC – Plaza (park space across the street) 60 min Please bring cameras and phones for photography. Fairy Tail is a family! If it ends up being rained out, meet in the MLK Jr. Lobby!
1:30 pm Meetup: Captain Renegade Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 90 min
2:00 pm Photoshoot: Final Fantasy (Location unavailable due to renovation) Outside OCC – Bell statue outside Ballroom Lobby 90 min Includes games 1-15 and any in between
2:00 pm Meetup: Love Live! (Location unavailable due to renovation) OCC – Holladay Lobby 45 min
2:00 pm Meetup: My Hero Academia OCC – Martin Luther King, Jr. Lobby 75 min Even though this mainly a My Hero Academia photoshoot, anyone doing a Halloween or AU (Alternate Universe) version of a My Hero Academia cosplay is welcome to attend.
2:00 pm Photoshoot: Voltron Outside OCC – Plaza (park space across the street) 45 min
2:30 pm Photoshoot: Drakenier OCC – Pre-Function C (under boat) 45 min Drakenier is the combo of "nier" and "drakengard"! Basically if you're cosplaying from the Yoko Taro universe you are welcome!
2:30 pm Link Photoshoot: Critical Role OCC – Ginkoberry Concourse, Under Ginkoberry Gwa Sculpture 60 min
3:00 pm Meetup: Plus size cosplay Outside OCC – Plaza (park space across the street) 60 min This is for plus size and anyone who wouldn't consider themselves "normal". This photoshoot is so everyone can feel good about their cosplay regardless of size, skill, or anything else.
3:00 pm Link Photoshoot: Soul Eater OCC – Ginkoberry Concourse, Under Ginkoberry Gwa Sculpture 30 min All Soul Eater cosplayers and photographers are welcome!
3:00 pm Link Meetup: Love Live! / Strawberry Dream Idols OCC – Pre-Function C (under boat) 60 min Strawberry Dream Idols live show
3:00 pm Photoshoot: Darling in the Franxx To be determined 45 min I'm dressed as Zero Two and hopefully can find the rest of the squad that dressed up for the con so we can take some dope pics.
3:30 pm Photoshoot: Homestuck Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 90 min
4:00 pm Meetup: Super Crown OCC – Ginkoberry Concourse, Smart Energy Cow 30 min A meetup riding the new meme train with Bowsette/Boosette and any others following the new Super Crown meme. Crowns highly encouraged.
4:00 pm Link Photoshoot: League of Legends OCC – Martin Luther King, Jr. Lobby 60 min
5:30 pm Photoshoot: THE iDOLM@STER OCC – Pre-Function C (under boat) 30 min All versions of iDOLM@STER – Original, Cinderella Girls, SideM, Million Live, Shiny Colors
6:30 pm Link Meetup: My Hero Academia slumber/kigu party To be determined 90 min We are bringing back the BNHA kigu party again! The one at Sakura-Con was a lot of fun and it was so amazing to meet so many incredible people so my friends and I thought it would be a good idea to do it once again and get a head start on it! We will be there as the wild wild pussy cats in kitty attire! We will be playing a variety of games such as guess that quirk, truth or dare, never have I ever, and so on. If any of you guys have suggestions, let me know! This is a casual, comfy event and you can be anyone you want, not just My Hero Academia. Everyone is allowed to come! I'm looking forward to this! We are still deciding on a shoot location. We will post pictures on the Facebook page!
7:30 pm Link Meetup: Voltron pajama party OCC – Ginkoberry Concourse, Smart Energy Cow 60 min All Voltron fans are welcome. There will be Cards Against Humanity and Werewolf and anyone is welcome to bring other fun party games.

Sunday

Time Event Subject Location Duration Notes
9:30 am Photoshoot: All fandoms Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 30 min This photoshoot is open to any and all fandoms. So, stop by and be a part of one of the final photoshoots of Kumoricon 2018. (Please note: If it's raining, the photoshoot will happen in the Martin Luther King Jr. Lobby.)
11:00 am Photoshoot: Avatar: The Last Airbender Outside OCC – Plaza (park space across the street) 60 min All Avatar cosplayers and fans welcome!
11:00 am Photoshoot: Overwatch OCC – Martin Luther King, Jr. Lobby 30 min Any and all Overwatch cosplays and fans welcome!
11:00 am Link Photoshoot: The Adventure Zone Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 60 min
11:15 am Meetup: My Hero Academia OCC – Martin Luther King, Jr. Lobby 60 min Come as any My Hero character and prepare to have fun! Plus Ultra!
12:00 pm Link Photoshoot: Marvel OCC – Ginkoberry Concourse, Smart Energy Cow 45 min
12:00 pm Meetup: Miraculous Ladybug OCC – Martin Luther King, Jr. Lobby 45 min This meetup/photoshoot is for anyone who loves Miraculous Ladybug! Come as your favorite character, or just come to spend time with others who love MLB!
1:00 pm Photoshoot: D.Gray-man Outside OCC – Plaza (park space across the street) 45 min
1:30 pm Photoshoot: Homestuck Outside OCC – Ulsan Bell of Sisterhood (in front of Holladay Lobby) 75 min

Available Locations

Please note that there are two bell statues outside the OCC. The only one currently available for photoshoots/meetups is the Ulsan Bell of Sisterhood, which is located outside the Holladay Lobby. This is the one further away from the MAX stop, to the west.